U.S. doctors online nowAsk doctors free
Bethany, OK
A 32-year-old female asked:

I have been experiencing pain in the lower left side of myhead, left neck, shoulder and chest for three weeks. i alsohave fatigue, nausea and dizziness. i've also had several stys in each eye. any ideas what could be the problem?

3 doctor answers6 doctors weighed in
Dr. Hillel Naon
Pediatric Gastroenterology 43 years experience
Hard to guess: See your physician for detailed medical history, exam and possibly tests.
Dr. Bruce Saran
Ophthalmology 33 years experience
Unrelated. : The stys are unrelated to the rest. You should see your doctor for the other symptoms.
Dr. Tod Haller
Ophthalmology 16 years experience
See your medical doc: Your symptoms do not seem that subtle and you should see your doctor immediately. The styes are unrelated and will likely go away on their own.
Dr. Aruna Adaikkalam
Internal Medicine 38 years experience
Frequent styes can happen in diabetics in addition to people with refractory errors of eyes. Neuropathy is one of the causes of the pain which can happen as a manifestation of DM. Also need to r/o - cervical radiculopathy with left sided head, neck and chest pain. R/o anemia /dm as causes of dizziness . Overall your symptom complex is a vague one. Hence it is to e diagnosed by excluding one by one with mpore histroy,exm by a doctor and lab work.
Jul 22, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.